# SDR ASOA200901068

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 19,101 hours, 15,893 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT 31,000 FT WE EXPERIENCED, LOSS OF CABIN PRESSURE WHICH  RESULTED IN THE CABIN RAPIDLY CLIMBING TO APPROXIMATELY 13100 FT.   COMPLIED WITH THE QRH AND DESCENDED TO 10,000 FT.   HAD LARGE AND RAPID FLUCTUATIONS IN THE RATE BUT THE CABIN CLIMBED STEADILY UP.  F/A REPORTED HEARING A WOOSH SOUND IN THE CABIN  [EMERGENCY DECLARED].
